Sidon sets and Fourier-Stieltjes transforms of some prime L-ideals.
Mathematica Scandinavica, Tome 40 (1977), pp. 46-50
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1977__40_166513,
author = {Keiji Izuchi},
title = {Sidon sets and {Fourier-Stieltjes} transforms of some prime {L-ideals.}},
journal = {Mathematica Scandinavica},
pages = {46--50},
year = {1977},
volume = {40},
zbl = {0351.43007},
url = {http://geodesic.mathdoc.fr/item/MS2_1977__40_166513/}
}
Keiji Izuchi. Sidon sets and Fourier-Stieltjes transforms of some prime L-ideals.. Mathematica Scandinavica, Tome 40 (1977), pp. 46-50. http://geodesic.mathdoc.fr/item/MS2_1977__40_166513/